# SDR ASOA05263

- Difficulty date: March 23, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE EMERGENCY LIGHTS CAME ON WITH THE SWITCH IN THE OFF AND ARMED POSITIONS.  MAINTENANCE FOUND CIRCUIT BREAKER P4-C2 POPPED AND THE EMERGENCY LIGHTS BATTERY PACKS LOW RESULTING FROM BOTH MAIN AND AUXILIARY POWER UNIT BATTERIES BEING DISCONNECTED WITH THE SWITCH IN THE ARMED POSITION.  MAINTENANCE RESET CIRCUIT BREAKER P4-C2 AND ALSO RECHARGED THE BATTERY PACKS.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
